It is currently Wed Aug 16, 2017 3:47 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 11 posts ] 
Author Message
PostPosted: Mon Oct 13, 2014 5:20 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 12, 2014 11:14 pm
Posts: 35
Tomorrow I'm starting to taper my Suboxone.I take 4mg am and 4mg pm. She told me today to reduce my dose by 1mg every 2 weeks. And to keep taking it 2 times a day. Well I'm not going to do it that fast! I've been taking sub's for 3 1/2 years now and I'm ready to get off of it. I'm freaking myself out because I know what withdrawals feel like ( I took pain pills for years and have withdrawaled many times from them ) I'm just wanting to know when I should stop taking them twice a day....


Top
 Profile  
 
PostPosted: Mon Oct 13, 2014 5:22 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 12, 2014 11:14 pm
Posts: 35
When I said SHE I was referring to my Doctor....

_________________
Jumping out of the fire was harder than staying in it.....


Top
 Profile  
 
PostPosted: Mon Oct 13, 2014 5:25 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 12, 2014 11:14 pm
Posts: 35
Oh no I posted this in the wrong forum !!!!! Can someone please move it ? I'm so sorry !

_________________
Jumping out of the fire was harder than staying in it.....


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Oct 13, 2014 8:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jan 19, 2014 4:54 pm
Posts: 626
Location: Virginia
Wannabefree, I moved your thread for you, no big deal:)

If I were in your situation, I would talk to my doctor at your next appointment and tell her that you want to taper more slowly to avoid withdrawal symptoms. Explain to her that you don't feel you can tolerate such a rapid taper, and feel that it may endanger your recovery. If she is a reasonable doctor, she'll listen to her patient, and be willing to do this at your pace.


Top
 Profile  
 
PostPosted: Mon Oct 13, 2014 8:54 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 12, 2014 11:14 pm
Posts: 35
Thanks for moving my post ! That was the last time I'll be seeing that doctor because she's moving. I'll talk to my new dr when I go see him next month... Thanks for the reply !


Top
 Profile  
 
PostPosted: Mon Oct 13, 2014 9:06 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jan 19, 2014 4:54 pm
Posts: 626
Location: Virginia
Great, I hope your new doctor will be willing to move at a comfortable pace for you. Good luck, and post away should you have questions or just need to vent. Some members even start a thread to journal their tapering experience.


Top
 Profile  
 
PostPosted: Mon Oct 13, 2014 9:29 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 12, 2014 11:14 pm
Posts: 35
Thanks sweetie !

_________________
Jumping out of the fire was harder than staying in it.....


Top
 Profile  
 
PostPosted: Wed Jan 28, 2015 11:10 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Jan 27, 2015 5:30 am
Posts: 38
Hello wannabree how are you doing? I was wondering what your new doctor said to you? Did he or she agree about your taper?


Top
 Profile  
 
PostPosted: Thu Jan 29, 2015 4:57 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 12, 2014 11:14 pm
Posts: 35
My Dr. Retired..... Today I'm 11 days sub free! I jumped at 2mg. I was sick of the way subs were making me feel. I've been sooooo sick but it was worth it! Thanks for asking!!!!!

_________________
Jumping out of the fire was harder than staying in it.....


Top
 Profile  
 
   
PostPosted: Fri Apr 24, 2015 9:03 pm 
Offline
New Poster
New Poster

Joined: Fri Apr 24, 2015 8:55 pm
Posts: 2
Its all in your head.....I used to take twice a day but there were days I forgot to put my other dose in my lunch for work and got thru the day fine


Top
 Profile  
 
PostPosted: Tue Apr 28, 2015 1:56 am 
Offline
One Month or More
One Month or More

Joined: Sun Oct 12, 2014 11:14 pm
Posts: 35
I'm 101 days sub free! It was hell coming off it but well worth it!

_________________
Jumping out of the fire was harder than staying in it.....


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 11 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group